RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 59, Issue 2  


A characterization of the free actions of zero-dimensional compact groups on $k$-dimensional Menger compacta
S. M. Ageev
3
Differential geometry and quantization on a locally compact group
S. S. Akbarov
47
On the behaviour in the Euclidean or Lobachevsky plane of trajectories that cover trajectories of flows on closed surfaces. III
D. V. Anosov
63
Extremal problems of geometry, surgery on manifolds, and problems of group theory
I. K. Babenko
97
On the decomposition of automorphisms of free modules into simple factors
V. G. Bardakov
109
$u$-convergence of multiple Fourier series
M. I. Dyachenko
129
On the monodromy and mixed Hodge structure on cohomology of the infinite cyclic covering of the complement to a plane algebraic curve
Vik. S. Kulikov, V. S. Kulikov
143
Runge's theorem for invariant spaces of analytic maps
S. G. Merzlyakov
163
Integral limit theorems for sums of additive functions with shifted arguments
N. M. Timofeev
179
On translation-covariant quantum Markov equations
A. S. Holevo
205
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019